# SDR 2014FA0000074

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: General aviation
- Aircraft: N761GQ
- Make and model: Cessna T210M
- Aircraft serial: 21062249
- Aircraft time: 4,664 hours
- Engine: Cont TSIO520R
- Engine time: 1 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 12101029101112
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND MOVEMENT IN THE RT WING SPAR FITTINGS, BETWEEN THE RT WING MAIN SPAR ATTACH BRACKETS AND THE FUSELAGE CARRY-THROUGH SPAR ATTACH BRACKETS.
